马红彩

基本信息

  • 姓 名:马红彩

  • 职 称:教授

  • 联系方式:见黄页

  • 电子邮件:hongcaima@dhu.edu.cn

  • 研究方向:孤立子与可积系统

主要教学课程

  • 微积分、线性代数、复变函数与积分变换、概率论与数理统计

教育背景

  • 1990年 - 1992年 洛阳高等师范专科学校 数学专业(数学分析、高等代数、空间解析几何、复变函数、高等几何、概率论与数理统计、计算机、普通物理学、教育心理学等)

  • 1994年 - 1997年河南财经学院 会计学专业(财务管理、市场营销、高数、英语、会计学原理、管理会计、统计学、经济法、审计学、管理学、财政金融学等)

  • 1999年 - 2002年郑州大学 基础数学专业(经典可积系统、抽象代数、代数曲线、群论、微分流形、代数拓扑、泛函分析、微分几何、英语、哲学)

  • 2002年 - 2005年上海交通大学 理论物理专业(主修课程: 非线性系统稳定性分析、孤子理论选题、科学计算(小波分析)、多媒体文献阅读、英语、哲学等)

论文情况

  • Ma, H.-C., 2020. New methods for finding symmetry groups of nonlinear systems. J. Ningbo Univ. 33, 32–38.

  • Ma, H., Cheng, Q., Deng, A., 2020. Soliton molecules and some novel hybrid solutions for the (2+1)-dimensional generalized Konopelchenko–Dubrovsky–Kaup–Kupershmidt equation. Commun. Theor. Phys. 72, 095001.

  • Ma, H., Zhang, C., Deng, A., 2020. New Periodic Wave, Cross-Kink Wave, Breather, and the Interaction Phenomenon for the (2 + 1)-Dimensional Sharmo–Tasso–Olver Equation. Complexity 2020, 1–8.

  • Ma, H., Zhang, C., Deng, A., 2020. Breather Wave Solutions and Interaction Solutions for Two Mixed Calogero-Bogoyavlenskii-Schiff and Bogoyavlensky-Konopelchenko Equations. Adv. Math. Phys. 2020, 1–10.

  • Ma, H., Bai, Y., Deng, A., 2020. Multiple Lump Solutions of the (4+1)-Dimensional Fokas Equation. Adv. Math. Phys. 2020, 1–7.

  • Ma, H., Bai, Y., Deng, A., 2020. Multiple lump solutions of the (2+1)‐dimensional Konopelchenko–Dubrovsky equation. Math. Methods Appl. Sci. 43, 7135–7142.

  • Ma, H., Wu, H.-F., Deng, A., 2020. Novel Interaction Phenomena of Localised Waves in the (2 + 1)-Dimensional HSI Equation. East Asian J. Applied Math. 10, 485–498.

  • Ma, H.-C., Meng, X.-M., Wu, H.-F., Deng, A.-P., 2019. A class of lump solutions for Ito equation. Therm. Sci. 23, 2205–2210.

  • Ma, H.-C., Meng, X.-M., Wu, H.-F., Deng, A.-P., 2019. Exact solutions of the space-time fractional equal width equation. Therm. Sci. 23, 2307–2313.

  • Meng, X.-M., Ma, H.-C., 2019. The Lump Solutions of the (1 + 1)-Dimensional Ito-Equation. Open J. Appl. Sci. 9, 121–125.

  • Ma, H.-C., Ni, K., Deng, A., 2017. Lump solutions to the (2+1)-dimensional shallow water wave equation. Therm. Sci. 21, 1765–1769.

  • 邓爱平, 马红彩, 2016. 数学专业“离散数学”课程的教学探讨. 纺织服装教育 31, 149–152.

  • Ma, H.-C., Ni, K., Ruan, G., Deng, A., 2016. Rational solution to a shallow water wave-like equation. Therm. Sci. 20, 875–880.

  • Ma, H.-C., Ruan, G., Ni, K., Deng, A., 2016. Rational solutions to an Caudrey-Dodd-Gibbon-Sawada-Kotera-like equation. Therm. Sci. 20, 871–874.

  • Ma, H.-C., Deng, A.-P., 2016. Lump Solution of (2+1)-Dimensional Boussinesq Equation. Commun. Theor. Phys. 65, 546–552.

  • Ma, H.-C., Peng, X.-F., Yao, D.-D., 2015. Improved hyperbolic function method and exact solutions for variable coefficient Benjamin-Bona-Mahony-Burgers equation. Therm. Sci. 19, 1183–1187.

  • Ma, H.-C., Yao, D.-D., Peng, X.-F., 2015. Exact solutions of non-linear fractional partial differential equations by fractional sub-equation method. Therm. Sci. 19, 1239–1244.

  • Ma, H.-C., Deng, A., Yu, Y., 2014. Lie Symmetry Group of (2+1)-dimensional Jaulent-Miodek Equation. Therm. Sci. 18, 1547–1552.

  • Ma, H.-C., Bai, Y., 2014. New Solutions of the Schwarz-Korteweg-de Vries Equation in 2+1 Dimensions with the Gauge Transformation. Int. J. Nonlinear Sci. 17, 41–46.

  • Ma, H.-C., Qin, Z., Deng, A.-P., 2013. Lie symmetry and Exact solution of (2+1)-dimensional generalized KP equation with variable coefficients. Therm. Sci. 17, 1490–1493.

  • Ma, H.-C., Bai, Y., Deng, A., 2013. Exact three-wave solutions for the (3+1)-dimensional Boiti-Leon-Manna-Pempinelli equation. Adv. Differ. Equations 2013, 321.

  • Ma, H.-C., Bai, Y.-B., 2013. Wronskian determinant solutions for the (3+1)-dimensional Boiti-Leon-Manna-Pempinelli equation. J. Appl. Math. Phys. 1, 18–24.

  • Qin, Z., Mu, G., Ma, H.-C., 2013. G’/G-expansion method for the fifth-order forms of KdV–Sawada–Kotera equation. Appl. Math. Comput. 222, 29–33.

  • Ma, H.-C., Qin, Z., Deng, A., 2013. Symmetry Transformation and New Exact Multiple Kink and Singular Kink Solutions for (2+1)-Dimensional Nonlinear Models Generated by the Jaulent-Miodek Hierarchy. Commun. Theor. Phys. 59, 141–145.

  • Qin, Z.-Y., Ma, W., Ma, H.-C., 2012. Painlev\’{e} Integrability of Coupled Variable Coefficient Higher-Order Nonlinear Schr\’’{o}dinger Equations with Free Parameters. Chin. Ann. Math. A 33, 229–236.

  • Ma, H.-C., Zhang, Z.-P., Deng, A.-P., 2012. A New Periodic Solution to Jacobi Elliptic Functions of MKdV Equation and BBM Equation. Acta. Math. Appl. Sin. 28, 409–415.

  • Ma, H.-C., Deng, A., Wang, Y., 2011. Exact solution of a KdV equation with variable coefficients. Compu. Math. Appl. 61, 2278–2280.

  • Yu, Y., Ma, H.-C., 2010. Exact solutions of the combined KdV–Burgers equation with variable coefficients. Appl. Math. Comput. 215, 3534–3540.

  • Yu, Y., Ma, H.-C., 2010. Explicit solutions of (2+1)-dimensional nonlinear KP-BBM equation by using Exp-function method. Appl. Math. Comput. 217, 1391–1397.

  • Ge, D.-J., Ma, H.-C., Yu, Y.-D., 2009. New Periodic Wave Solutions and Their Interaction for (2+1)-dimensional KdV Equation. Chin. Quart. J. Math. 24, 525–536.

  • Ma, H.-C., Yu, Y.-D., Ge, D.-J., 2009. New Exact Travelling Wave Solutions for Zakharov–Kuznetsov Equation. Commun. Theor. Phys. 51, 609–612.

  • Ma, H.-C., Deng, A., 2009. New Exact Complex Solutions for Third-order Isospectral AKNS and the MBBM Equations. Int. J. Nonlinear Sci. Numer. Sim. 10, 215–219.

  • Ma, H.-C., Deng, A., Qin, Z., 2009. New Periodic Solution to Jacobi Elliptic Functions of a (2+1)-Dimensional BKP Equation and a Generalized Klein-Gordon Equation. Chin. Phys. Lett. 26, 040201.

  • Ma, H.-C., Yu, Y.-D., Ge, D.-J., 2009. The auxiliary equation method for solving the Zakharov–Kuznetsov (ZK) equation. Compu. Math. Appl. 58, 2523–2527.

  • Ma, H.-C., Wang, Y., Qin, Z., 2009. New exact complex traveling wave solutions for (2+1)-dimensional BKP equation. Appl. Math. Comput. 208, 564–568.

  • Ma, H.-C., Yu, Y.-D., Ge, D.-J., 2008. New exact traveling wave solutions for the modified form of Degasperis–Procesi equation. Appl. Math. Comput. 203, 792–798.

  • Ma, H.-C., Zhang, Y.-L., Deng, A.-P., 2008. Auxiliary Equation Method and New Exact Solutions of BKP Equation. Quart. J. Math. 23, 159–164.

  • Ma, H.-C., Ge, D.-J., Yu, Y., 2008. New periodic wave solutions, localized excitations and their interaction for (2+1)-dimensional Burgers equation. Chin. Phys. B. 17, 4344–4353.

  • Ma, H.-C., Lou, S., Deng, A., 2008. Lie symmetry groups of high dimensional non-integral nonlinear systems. J. Phys. Conf. Ser. 96, 012166.

  • Ma, H.-C., Lou, S.-Y., Deng, A.-P., 2008. Lie Symmetry Groups of (2+1)-Dimensional BKP Equation and Its New Solutions. Commun. Theor. Phys. 50, 685–688.

  • Ma, H.-C., Lou, S., 2006. Non-Lie symmetry groups of (2+1)-dimensional nonlinear systems. Commun. Theor. Phys. 46, 1005–1010.

  • Lou, S.-Y., Ma, H.-C., 2006. Finite symmetry transformation groups and exact solutions of Lax integrable systems. Chaos, Solitons & Fractals 30, 804–821.

  • Ma, H.-C., 2005. A Simple Method to Generate Lie Point Symmetry Groups of (3+1)-Dimensional Jimbo-Miwa Equation. Chin. Phys. Lett. 22, 554–558.

  • Lou, S.-Y., Ma, H.-C., 2005. Non-Lie symmetry groups of (2+1)-dimensional nonlinear systems obtained from a simple direct method. J. Phys. A. Math. Gen. 38, L129–L137.

  • Ma, H.-C., Lou, S.-Y., 2005. Solutions Generated from the Symmetry Group of the (2+1)-Dimensional Sine-Gordon System. Z. Naturforsch. 60a, 1–8.

  • Ma, H.-C., Lou, S.-Y., 2005. Finite Symmetry Transformation Groups and Exact Solutions of Lax Integrable. Commun. Theor. Phys. 44, 193–196.

  • Ma, H.-C., Lou, S., 2005. Finite symmetry transformation groups and exact solutions of Lax integrable systems. Chin. Phys. 14, 1495–1500.

  • Ma, H.-C., 2005. Generating Lie point symmetry groups of (2+1)-dimensional Broer-Kaup equation via a simple direct method. Commun. Theor. Phys. 43, 1047–1052.

  • Ma, H.-C., 2002. Darboux Transformation and Soliton Solution. J. Zhengzhou Univ. 34, 11–17.

  • 马光文, 郭宗宽, 马红彩, 2001. 基于诱生物质想法的五维 Dirac 方程. 郑州大学学报: 自然科学版 33, 40–45.

主持及参与项目

  • 2007.1-2007.12, 主持《非线性系统的对称与精确解的研究》国家自然科学基金主任基金。

  • 2009年-2010年,主持《复杂非线性系统的对称与精确解的研究》中央高校专项基金。

  • 2010年-2013年,主持《离散可积系统》中央高校专项基金。

  • 2014年-2017年,主持《复杂非线性系统的几个问题研究》国家自然科学基金面上项目。

  • 2009年-2011年,参与《非线性发展方程及其吸引子》国家自然科学基金面上项目。

  • 2014年-2016年,参与《若干运算下图的代数表示与刻画》上海市自然科学基金项目。